# SDR SWAA2015040938294

- Difficulty date: February 18, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 66,650 hours, 54,114 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 65C274215
- Condition: Corroded
- Location: R Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR AFT INBD BATHTUB FITTING CORRODED.  REPAIRED FITTING IAW SRM.
